Alert archive / Oregon / Gale Warnings in 2020

Gale Warning 34, NWS Medford, OR

December 20, 2020

NWS Medford, OR issued this gale warning at Dec 20, 2020, 2:19 PM PST. It took effect at Dec 21, 2020, 10:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2020, 2:19 PM PST (22:19 UTC)
In effect from
Dec 21, 2020, 10:00 AM PST
Expired
Dec 21, 2020, 7:00 PM PST
In force
9 hr
Issued by
NWS Medford, OR

The text

As transmitted.

141 
WHUS76 KMFR 202219
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
219 PM PST Sun Dec 20 2020

PZZ370-211130-
/O.CON.KMFR.SE.W.0071.000000T0000Z-201221T0000Z/
/O.CON.KMFR.SC.Y.0115.000000T0000Z-201221T1800Z/
/O.UPG.KMFR.GL.A.0026.201221T1800Z-201222T0300Z/
/O.NEW.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/
/O.CON.KMFR.SC.Y.0117.201222T0300Z-201222T1800Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
219 PM PST Sun Dec 20 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...
...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM PST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM MONDAY TO
10 AM PST TUESDAY...

* WHAT...Steep to very steep and hazardous seas of 10 to 13 ft.
  Seas will be wind driven through this afternoon and again Monday
  afternoon and evening. South winds of 20 to 25 kt will persist 
  through Monday morning, increasing to gales of 25 to 35 kt late 
  Monday morning. There will be an abrupt wind shift Monday 
  afternoon to strong northwest winds of 25 to 30 kt, possibly 
  approaching gales at times through Monday evening. This wind 
  shift will likely lead to chaotic seas Monday afternoon and 
  evening.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 4 PM PST this 
  afternoon. For the Gale Warning, from 10 AM to 7 PM PST 
  Monday. For the Small Craft Advisory, until 10 AM PST Monday. 
  For the Small Craft Advisory, from 7 PM Monday to 10 AM PST 
  Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-211130-
/O.CON.KMFR.SE.W.0071.000000T0000Z-201221T0000Z/
/O.CON.KMFR.SC.Y.0116.000000T0000Z-201221T1800Z/
/O.UPG.KMFR.GL.A.0026.201221T1800Z-201222T0300Z/
/O.NEW.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/
/O.CON.KMFR.SC.Y.0117.201222T0300Z-201222T1800Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
219 PM PST Sun Dec 20 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...
...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM PST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM MONDAY TO
10 AM PST TUESDAY...

* WHAT...Steep to very steep and hazardous seas of 10 to 13 ft.
  Seas will be wind driven through this afternoon and again Monday
  afternoon and evening. South winds of 20 to 25 kt will persist 
  through Monday morning, increasing to gales of 25 to 35 kt late 
  Monday morning. There will be an abrupt wind shift Monday 
  afternoon to strong northwest winds of 25 to 30 kt, possibly 
  approaching gales at times through Monday evening. This wind 
  shift will likely lead to chaotic seas Monday afternoon and 
  evening.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 4 PM PST this 
  afternoon. For the Gale Warning, from 10 AM to 7 PM PST 
  Monday. For the Small Craft Advisory, until 10 AM PST Monday. 
  For the Small Craft Advisory, from 7 PM Monday to 10 AM PST 
  Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ356-376-211130-
/O.EXT.KMFR.SC.Y.0113.000000T0000Z-201221T1800Z/
/O.UPG.KMFR.GL.A.0026.201221T2100Z-201222T0300Z/
/O.NEW.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/
/O.NEW.KMFR.SC.Y.0118.201222T0300Z-201222T1800Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
219 PM PST Sun Dec 20 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST MONDAY...
...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM PST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM MONDAY TO 10 AM PST
TUESDAY...

* WHAT...Steep to very steep and hazardous seas of 9 to 11 ft.
  Seas will be wind driven Monday afternoon and evening. South 
  winds of 15 to 20 kt will persist through Monday morning, 
  increasing to gales of 25 to 35 kt late Monday morning. There 
  will be an abrupt wind shift Monday afternoon to strong 
  northwest winds of 25 to 30 kt, possibly approaching gales at 
  times through Monday evening. This wind shift will likely lead 
  to chaotic seas Monday afternoon and evening.

* WHERE...All areas.

* WHEN...For the Gale Warning, from 10 AM to 7 PM PST Monday. For
  the first Small Craft Advisory, until 10 AM PST Monday. For the
  second Small Craft Advisory, from 7 PM Monday to 10 AM PST 
  Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
2 follow-up statements
583 
WHUS76 KMFR 211013
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
213 AM PST Mon Dec 21 2020

PZZ356-376-212315-
/O.EXT.KMFR.SC.Y.0113.000000T0000Z-201222T0000Z/
/O.CAN.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/
/O.NEW.KMFR.SE.W.0072.201222T0000Z-201222T0600Z/
/O.EXT.KMFR.SC.Y.0118.201222T0600Z-201222T1800Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
213 AM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Steep seas of 9 to 11 ft this morning. South winds 
  increase to 20 to 30 kt this afternoon with steep seas of 9 to 
  12 ft. Winds will abruptly shift late this afternoon and this 
  evening with strong northwest winds of 25 to 30 kt and 
  occasional gusts up to 35 kt. This wind shift will likely lead 
  to chaotic seas this afternoon and evening.

* WHERE...All areas. 

* WHEN...For the Hazardous Seas Warning, from 4 PM this 
  afternoon to 10 PM PST this evening. For the Small Craft 
  Advisory, until 4 PM PST this afternoon. For the Small Craft 
  Advisory, from 10 PM this evening to 10 AM PST Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ370-212315-
/O.CON.KMFR.SC.Y.0115.000000T0000Z-201221T1800Z/
/O.CON.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/
/O.CON.KMFR.SC.Y.0117.201222T0300Z-201222T1800Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
213 AM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
PST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM PST TUESDAY...

* WHAT...South winds of 20 to 25 kt and steep seas of 10 to 12 ft
  this morning. Winds increase to gales of 30 to 35 kt late this 
  morning through this afternoon with very steep seas of 11 to 13 
  ft. Winds will abruptly shift late this afternoon with strong 
  northwest winds of 25 to 30 kt and gusts up to 35 kt. This wind 
  shift will likely lead to chaotic seas this afternoon and 
  evening. Steep seas are expected tonight through Tuesday 
  morning.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 4 PM PST this 
  afternoon. For the Gale Warning, from 10 AM to 7 PM PST 
  Monday. For the Small Craft Advisory, until 10 AM PST Monday. 
  For the Small Craft Advisory, from 7 PM Monday to 10 AM PST 
  Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-212315-
/O.CON.KMFR.SC.Y.0116.000000T0000Z-201221T1800Z/
/O.CON.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/
/O.CON.KMFR.SC.Y.0117.201222T0300Z-201222T1800Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
213 AM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
PST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM PST TUESDAY...

* WHAT...South winds of 20 to 25 kt and steep seas of 10 to 12 ft
  this morning. Winds increase to gales of 30 to 35 kt late this 
  morning through this afternoon with very steep seas of 11 to 13 
  ft. Winds will abruptly shift late this afternoon with strong 
  northwest winds of 25 to 30 kt and gusts up to 35 kt. This wind 
  shift will likely lead to chaotic seas this afternoon and 
  evening. Steep seas are expected tonight through Tuesday 
  morning.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 4 PM PST this 
  afternoon. For the Gale Warning, from 10 AM to 7 PM PST 
  Monday. For the Small Craft Advisory, until 10 AM PST Monday. 
  For the Small Craft Advisory, from 7 PM Monday to 10 AM PST 
  Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
926 
WHUS76 KMFR 212132
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
132 PM PST Mon Dec 21 2020

PZZ350-370-221045-
/O.CON.KMFR.GL.W.0034.000000T0000Z-201222T0300Z/
/O.EXT.KMFR.SC.Y.0117.201222T0300Z-201223T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
132 PM PST Mon Dec 21 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
4 PM PST TUESDAY...

* WHAT...South gales of 25 to 35 kt late through this afternoon
  with very steep seas of 10 to 13 ft. Winds will abruptly shift 
  late this afternoon with strong northwest winds of 25 to 30 kt 
  and gusts up to 35 kt. This wind shift will likely lead to 
  chaotic seas this afternoon and evening. Steep seas will persist
  through Tuesday afternoon.

* WHERE...All areas.

* WHEN...For the Gale Warning, until 7 PM PST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 4 PM PST 
  Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ356-376-221045-
/O.CON.KMFR.SC.Y.0113.000000T0000Z-201222T0000Z/
/O.CON.KMFR.SE.W.0072.201222T0000Z-201222T0600Z/
/O.EXT.KMFR.SC.Y.0118.201222T0600Z-201223T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
132 PM PST Mon Dec 21 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST TUESDAY...

* WHAT...South winds 20 to 30 kt this afternoon with steep to very
  steep and hazardous seas of 9 to 12 ft. Winds will abruptly 
  shift late this afternoon and evening with strong northwest 
  winds of 25 to 30 kt and occasional gusts up to 35 kt. This wind
  shift will likely lead to chaotic seas this afternoon and 
  evening. Steep seas will persist through Tuesday afternoon.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 10 PM PST this 
  evening. For the Small Craft Advisory, until 4 PM PST this 
  afternoon. For the Small Craft Advisory, from 10 PM this 
  evening to 4 PM PST Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 20, 11:13 AM PST, 3 hours 6 minutes earlier.

Area forecast discussion, Dec 20, 11:13 AM PST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1113 AM PST Sun Dec 20 2020

The Aviation and Marine sections have been updated...

.AVIATION...For the 20/18Z TAFs...
A strong warm front hung up along the coast will continue to cause
rainfall across the coastal waters, along the coast and coastal
mountains, and into the Umpqua Basin through the TAF period. The
heaviest rainfall, lowest CIGs/VIS will be from Cape Blanco
northward through this afternoon. Expect a mix of IFR and MVFR for
valleys across that area with partial terrain obscurations.
Overnight conditions are likely to fall to IFR in these areas.

Elsewhere VFR is generally expected, though some IFR to local LIFR
in lows clouds and fog is expected. However, it appears that KLMT
and KMFR are more likely to get low clouds than significant fog.
Valley areas further south and east across northern California are
more likely to experience impacting fog, specifically northern
portions of the Shasta Valley, the Scott Valley, and the Klamath
River valley west of Interstate 5. ~BTL

&&

.MARINE...Updated 1100 AM PST Sunday, 20 Dec 2020...
A strong and very wet warm front is located along and near the coast
with the heaviest rainfall, strongest winds, biggest and steepest
seas, and lowest ceilings and lowest visibilities north of Cape
Blanco. All of this will continue, but generally diminish this
evening, but showers will continue.

Southerly winds close to gale force are expected to continue through
this afternoon within 20 nautical miles of the coast from about Cape
Blanco northward. Seas generated by this area of stronger winds are
expected to generally remain very steep through this afternoon from
Coquille Point northward.

Conditions are likely to settle some this evening into early Monday
morning, though advisory conditions will generally continue. A
strong and quick moving cold front will approach Monday morning
causing south winds to increase to near gale force. An abrupt wind
shift to strong northwest winds is then expected to spread across
the area late morning into the afternoon with wind speeds near gale
force. This will lead to a mix of steep to very steep, chaotic seas
Monday continuing through the evening.

North winds are expected Tuesday into Wednesday and may be at small
craft advisory levels Tuesday into Tuesday night, especially over
southern portions of the area.

Another strong frontal system is likely Christmas day. Moderate to
heavy rainfall and gale force winds looks likely with this front as
it moves through. ~BTL

&&

.PREV DISCUSSION... /Issued 923 AM PST Sun Dec 20 2020/

UPDATE...The rain belt got a little bit farther south than
previously thought, but the delineation between sites with heavy
rain and those without was much more defined. Adjustments this
morning were made to bring the forecast in line with these
trends, keeping the bulk of precipitation generally north of a
line from Cape Blanco to Crater Lake, and west of the Cascade
crest. Rain is possible south of that line, but amounts should be
much less, relatively speaking.

Gusty winds on the East Side, particularly along Winter Rim and
Summer Lake, are sticking around a bit longer into the morning, so
the Wind Advisory there has been extended out to 10 AM. Winds
should begin to die down soon.

Otherwise, the forecast appears on track, with only minor changes
here and there. See the previous discussion below for more
information on the rest of the forecast. -BPN

PREV DISCUSSION... /Issued 544 AM PST Sun Dec 20 2020/

DISCUSSION...There is little change in the forecast for today
into early Tuesday. A Wind Advisory remains in effect for western
Lake County this morning, near Silver Lake and Summer Lake with
southwest winds continuing at 20 to 35 mph with gusts up to 50
mph.  Moderate to heavy rain in northern Coos and northwest
Douglas counties will likely reach a peak of intensity this
morning with a half inch to an inch likely during the next 6
hours, then around an additional quarter of an inch to a half inch
in the afternoon into early evening.

The warm front that is responsible will lift north across
northern Oregon into Washington today into early Monday morning
with diminishing winds. Snow levels will remain 9000 feet with
lighter but still a significant rainfall of light to moderate
intensity also for the remainder of the southern Oregon coast and
Douglas County. Meantime, a blanket of low and mid level clouds
will be persistent for much of the area with light rain for
western and northern portions of Josephine, Jackson, and Klamath
counties while Siskiyou, Lake, and Modoc counties remain largely
dry.

The main focus for adjustments was the characteristics to
accompany a cold front that will move inland Monday afternoon
through early Tuesday morning. Models have been consistent in
depicting a fast moving front with rapidly lowering snow levels
and a burst of about 6 hours of precipitation of light intensity
to occur over most of our area. While not an absolute certainty,
confidence is higher that the highest probability of light
precipitation and the bulk of accumulation will be during Monday
evening. The snow level is forecast to be around 6000 to 7000 feet
as precipitation begins and fall to around 2500 (in southwest
Oregon) to 4000 feet (near Mount Shasta) at the back edge of this
main band at the end of the evening. Much lighter shortwave-
related flurries are likely to follow late Monday night into
Tuesday morning with the snow level continuing to drop to around
1500 to 2000 feet.

There is an 80% chance of rainfall of around a half inch at the
coast, with remaining model solutions showing a weaker front with
less rain. There is also a high probability that the front weakens
as it moves inland, but there is a better than even chance of
getting a solid inch or 2 of snow at Butte Falls, Prospect, and
Toketee Falls, 2 to 4 inches in the Siskiyou Mountains, 3 to 6
inches in the southern Oregon Cascades, and up to 2 inches
elsewhere. While amounts there early Tuesday morning may not be
much more than a dusting, it is noteworthy that many west side
areas that infrequently receive snowfall may receive their first
measureable amount of the season. This concern includes the Shasta
Valley/Yreka area, Hayes Hill, Jacksonville Hill, east Medford,
and particularly the mountain passes along I-5 between Canyonville
and Grants Pass.

The frontal passage is also likely to create gusty winds at the
coast and over the higher terrain with another episode of
advisory strength southwest winds in western Lake County late
Monday afternoon through Monday evening with gusts up to 50 mph.

High pressure will build in Tuesday through Thursday with colder
and drier weather. Lows on Wednesday morning and Thursday morning
are expected at 6 to 12 degrees below normal...upper teens to
lower 30s for most of the west side and single digits to lower
teens on the east side.

The variability in model solutions for Christmas through the
weekend remains wider than normal, although with a general
pattern shift back to an active pattern, systems mainly of weak
intensity, and snow levels in the ballpark of what is
normal...around 4000 to 5500 feet. The highest probability of snow
producing a noteworthy/advisory level impact on holiday travel
(about a 1 in 4 chance) is focused on Friday night.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory until 4 PM PST this afternoon for ORZ030-031.

CA...None.

Pacific Coastal Waters...
- Gale Watch from Monday afternoon through Monday evening for
  PZZ350-356-370-376.
- Small Craft Advisory until 10 AM PST Tuesday for
  PZZ350-356-370-376.
- Hazardous Seas Warning until 4 PM PST this afternoon for
  PZZ350-370.

BPN/BTL/CC

In the hours before

Local storm report, Dec 20, 12:05 PM PST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1205 PM PST SUN DEC 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     HEAVY RAIN       2 ENE NORTH BEND        43.42N 124.20W
12/20/2020  M1.60 INCH       COOS               OR   TRAINED SPOTTER

            AS OF NOON PST.

&&

MNF
Local storm report, Dec 20, 12:32 PM PST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1232 PM PST SUN DEC 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     HEAVY RAIN       2 NNW SITKUM            43.18N 123.87W
12/20/2020  E1.00 INCH       COOS               OR   TRAINED SPOTTER

            4.5 HOUR TOTAL AS OF 1230 PM PST.

&&

MNF

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 10:48 PM PSTWind AdvisoryMFRKlamath, Lake11 hr
Dec 20, 2:26 AM PSTGale WatchMFR12 hr
Dec 20, 2:26 AM PSTSmall Craft AdvisoryMFR44 hr
Dec 20, 10:10 AM PSTHazardous Seas WarningMFR6 hr
Dec 20, 2:19 PM PSTSmall Craft AdvisoryMFR32 hr
Dec 20, 2:49 PM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Klamath35 hr
Dec 20, 2:50 PM PSTWind AdvisoryMFRKlamath, Lake34 hr

Nearby

Gale Warnings in Oregon, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.